# SDR UALA2011090904890

- Difficulty date: September 9, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,109 hours, 14,033 cycles
- Engine: Pwa PW4060
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284AF
- Part serial: 219
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEN EICAS MSG, RTFL.  REPLACED RT ENG IDG AND GCU PER MM.  OPS CHECK NORMAL AFTER ENG RUN.
